# SDR ASAA2015100113309

- Difficulty date: October 1, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 33,575 hours, 10,162 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fmc
- Condition: Fault Message
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FMC CDU INTERROGATE TASK CARD 78273000, FOUND RECENT FAULT AND NR 73-31372 ECONOMIC FAULT, NR 2 ENGINE.  ACFT GROUNDED, ON DEFERRAL.
